# SDR 9715719606

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47225
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Temp Sensor
- Condition: Malfunctioned
- Location: Lt Ac Supply
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

LEFT AIR CONDITIONING SUPPLY TEMPERATURE HIGH LIGHT ILLUMINATED DURING TAKEOFF ROLL.  CREW ABORTED TAKEOFF AT 70 KNOTS AND RETURNED TO GATE.  MAINTENANCE REPLACED LEFT HIGH TEMPERATURE SENSOR, OPERATIONAL CHECK NORMAL.
